# SDR SIMA2242

- Difficulty date: August 11, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011152
- Part serial: 6662
- Condition: Discharged
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5253 - DURING PRE-FLIGHT CHECKS, SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK AT OVERHEAD BIN AT SEAT 1AB.  (M)
